On the calculation of covariant expressions for Dirac bilinears


Olpak M. A. , Ozpineci A.

EUROPEAN PHYSICAL JOURNAL C, vol.81, no.9, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 9
  • Publication Date: 2021
  • Doi Number: 10.1140/epjc/s10052-021-09592-w
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL C

Abstract

In this article, various approaches to calculate covariant expressions for the bilinears of Dirac spinors are presented. For this purpose, algebraic equations defining Dirac spinors are discussed. Following that, a covariant approach for spacetime parameterization is presented and the equations defining Dirac spinors are written fully in terms of Lorentz scalars. After presenting how the tensorial bilinears can be reduced to combinations of scalar bilinears with appropriate Lorentz structures, a covariant recipe for the calculation of scalar bilinears is provided.